Safe and effective?
2021-12-27, by Enrico Trigoso, emphasis added.
The FAA (Federal Aviation Administration) is breaking its own rule that states pilots should not fly after having taken medications that have been approved for less than a year, according to a group of attorneys, doctors, and other experts; including a pilot who says his career ended due to adverse reactions from a vaccine.
...Another one of the signers is Cody Flint, whose career as a pilot ended after voluntarily taking the jab and experiencing adverse effects. He is a father of two with no underlying conditions. The 34-year-old agricultural pilot doesn’t remember how he landed after nearly blacking out in mid-flight.
He was flying his aircraft when tunnel vision started to kick in and a headache he had developed after getting the jab worsened.
About two hours after having taken off, he decided to pull up the plane to go back and felt an “extreme burst of pressure” in his ears, then immediately “nearly blacked out, [and felt] dizzy, disoriented, nauseous, and [was] shaking uncontrollably,” Flint told The Epoch Times.
“I find it hard to comprehend how the FAA justified moving the goalposts of safety from one full year of post-marketing safety review to only two days. The dangers associated with a pilot experiencing a severe adverse reaction from an mRNA-type Covid vaccine while at the controls of an airplane can be horrifying and deadly to say the least.
As a pilot that experienced a tragic and career-ending adverse reaction to the Pfizer COVID vaccine while actively flying an airplane, I feel I can honestly and creditably speak out about the dangers associated with pilots returning to flight duties too early following COVID mRNA type vaccination,” he added.
Another signer, Dr. Pete Constantine Chambers, D.O. has been practicing medicine for 25 years, 16 of which he served as a Flight Surgeon attached to Special Operations.
“Unfortunately, several of my soldiers have experienced hospitalizations for serious diagnoses to include brain hemorrhages, myocarditis, anaphylaxis, pulmonary emboli, and vertigo. These were all post-vaccination. Army Regulations state we should be tracking these cases post-immunization. Other concerns stem from the recent rash of suicides amongst soldiers serving on the mission. The added deployment stressors placed upon the young heroes paired with the unknowns of experimental medications concerns me,” Chambers told The Epoch Times.
WIND: not safe but very effective at life-changing effects for some.
What is the compensation for this pilot and everyone else injured by the vaccines? Go back to school and start over? Paid for by whom?